# SDR DALA2023082806993

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,524 hours, 32,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 35 FED EMERGENCY LT OUT. CORRECTIVE ACTION: IGHT L9180 RH, RED AND BLUE WIRES BROKEN, REPAIRED WIRES REF BOEING SWPM 20-10 AND B757 WDM 33-51, RESEATED RED PIN SOCKET, PERFORMED EMERGENCY LIGHT TEST REF B757 AMM 33-51. OK FOR SVC. (4513895)
